May 9, 2000
I recently heard somewhere that we needed to be careful in taking supplements if on HIV meds. I am on Combivir, Sustiva and Paxil. I take a daily multi-vitamin, NAC and an herbal combo that contains Ginseng, Astragalus, Goldenseal, Echinacea, Garlic, Ginko Biloba, licorice, Ginger, Wild Yam, Cayenne and Melatonin (Phew!).
Should I be concerned with any interactions? Is there a listing somewhere which lists specific interactions?
Thanks for your wonderful service!
Response from Dr. Fisher
Whew for sure.
See my previous answer about drug-drug interactions when herbal products are used. We do not know a lot about these potential interactions. We have a clinical pharmacist available to consult with our patients; she is extremely helpful for this type of problem. Ask your doc or others if someone like this is available to you.
Alvan Fisher, M.D.
Results from not drinking proper fluids
- Tingling In Fingers After Giving Handjob Worried I Have HIV
- White Spots After Giving Oral Worried I Have HIV
- Alphabetical List Of Sexually Transmitted Diseases
- Does Ciprofloxacin Cure Chlamydia?
- List Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat
- Recurring Vaginal Discharge
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.